Approximate additive and quadratic mappings in 2-Banach spaces and related topics

Document Type : Research Paper


1 Department of Mathematics Education and the RINS, Gyeongsang National University, Chinju 660-701, Korea

2 Research Institute for Natural Sciences, Hanyang University, Seoul 133-791, Korea

3 Department of Mathematics, Semnan University, P. O. Box 35195-363, Semnan, Iran.


Won-Gil Park [Won-Gil Park, J. Math. Anal. Appl., 376 (1) (2011) 193{202] proved the Hyers-Ulam stability of the Cauchy functional equation, the Jensen functional equation and the quadratic functional equation in 2-Banach spaces. One can easily see that all results of this paper are incorrect. Hence the control functions in all theorems of this paper are not correct. In this paper, we correct these results.


Volume 3, Issue 2 - Serial Number 2
November 2012
Pages 75-81
  • Receive Date: 07 September 2012
  • Revise Date: 02 October 2012
  • Accept Date: 26 October 2012